MAUDE Adverse Event Report: COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS
Model Number QN89161400
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.Lot number: 1697319.
 
Event or Problem Description
According to the available information, the reservoir migrated into the scrotum and the right cylinder came out of the corpora.The device was removed and replaced.

Brand Name
TITAN
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11096164
Report Number2125050-2020-01341
Device Sequence Number16355415
Product Code FHW
UDI-Device Identifier05708932323604
UDI-Public05708932323604
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberQN89161400
Device Catalogue NumberQN8916
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR